# SDR J7SA01082011001

- Difficulty date: January 8, 2011
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N526FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20118
- Aircraft time: 4,230 hours, 2,579 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS16128NAS16110
- Condition: Deformed
- Location: Hyd System
- Part time: 4,230 hours, 2,579 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, RT (NR2) "PRESSURE LOW" CAS MESSAGE POSTED WHILE CLIMBING THROUGH FL200. HYD SYNOPTIC PAGE SHOWED PRESSURE DROPPING TO O PSI WITHIN 1 MINUTE AND 0 PERCENT QUANTITY FOR NR 2 HYD SYS.  CREW DECLARED EMERGENCY AND ACFT WAS DIVERTED AND HAD AN UNEVENTFUL LANDING AND TAXI.  VISUAL INSP OF NR2 HYD SYS REVEALED THAT LEAK EMANATED FROM O-RINGS LOCATED IN THE DIFFERENTIAL PRESSURE INDICATOR. O-RINGS WERE REPLACED, SYS TESTED WITH NO FURTHER DEFECTS NOTED.
